MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC HEMOPOD; SIMULATORS, INVASIVE BLOOD PRESSURE

DRAEGER MEDICAL SYSTEMS, INC HEMOPOD; SIMULATORS, INVASIVE BLOOD PRESSURE
Catalog Number MS20725
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported inaccurate readings.The anesthesia assistant reported that the mpod quad hemo gave "inaccurate" arterial values and required re-zeroing to get accurate values.The users re-zeroed the qua hemo three times, and then replaced it with another device.Once the users switched to the other quad hemo, the hemo gave the expected pressures.The biomed at the customer site had tested the device on an edwards ibp simulator with no malfunction found and returned it to service.The malfunction occurred again on june 30th.The customer biomed tested again and found that the pressures would not change from 0mmhg intermittently, when it was then reported to draeger.No adverse patient impact or patient death was reported.
 
Additional Manufacturer Narrative
The device was returned to draeger for evaluation.During testing, engineering was able to confirm that the main printed circuit board assembly (pcba) from the cited pod was the cause of the inaccurate readings.The pcba was replaced and draeger performed testing of the device to confirm full functionality of the pod.Service provided the quad hemo mpod to logistics for customer return and clinical use.
 
Event or Problem Description
The customer reported inaccurate readings.The anesthesia assistant reported that the mpod quad hemo gave "inaccurate" arterial values and required re-zeroing to get accurate values.The users re-zeroed the qua hemo three times, and then replaced it with another device.Once the users switched to the other quad hemo, the hemo gave the expected pressures.The biomed at the customer site had tested the device on an edwards ibp simulator with no malfunction found and returned it to service.The malfunction occurred again on june 30th.The customer biomed tested again, and found that the pressures would not change from 0mmhg intermittently, when it was then reported to draeger.No adverse patient impact or patient death was reported.

Brand Name
HEMOPOD
Common Device Name
SIMULATORS, INVASIVE BLOOD PRESSURE
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key20190075
Report Number1220063-2024-00104
Device Sequence Number7180139
Product Code MHX
UDI-Device Identifier04049098003667
UDI-Public(01)04049098003667(93)MS20725-08
Combination Product (Y/N)N
PMA/510(K) Number
K070566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS20725
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown